Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking antacid for bloated stomach. Any permanent cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
Hi..I am 48years,five feet ten,90kgsweight..suffering from a bloated stomach whenever I intake food for the last six has given me antacid in the morning to take and VIBACT (good bacteria) to improves but worsens when I stop to take it..what shld I do ? will an endoscopy help?
Posted Tue, 15 Jan 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 51 minutes later

Thank you for the query.

Upper GI endoscopy is used to diagnose stomach diseases like peptic ulcers, mucosa inflammation, Helicobacter Pylori infection, hiatal hernia. This diseases usually gives symptoms like chest burning, upper middle abdominal pain, nausea. Bloating is a symptom more characteristics for large intestine diseases. As you are around 50 it is advisable for you to have colonoscopy performed at first. Especially if you have lost some weight recently or do suffer from constipations.
You should also have abdominal ultrasound and full blood work. If no findings in this tests, than upper GI endoscopy is advisable.

Hope this will help. Feel free to ask further questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor